Trintellix and Wellbutrin

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Life is Good
New Member


Date Joined Aug 2015
Total Posts : 3
   Posted 8/29/2015 9:26 AM (GMT -7)   
Hi everyone! This is new for me, and I so excited to find this forum. We can help one another. I have been on Cipralex 10 mg and Wellbutrin 150 mg for over 5 years; it has worked fairly well for me. I recently took stress leave from work and the doc switched my Cipralex to Trintellix 5 mg. My head feels a bit foggy and I have been feeling hyper; it also takes me awhile to go to sleep. I have been on it for approx 2 weeks. I am worried about the combination of Wellbutrin and Trintellix. Any comments or suggestions.
Blessings

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 41816
   Posted 8/29/2015 9:55 AM (GMT -7)   
How long have you been on the Wellbutrin? When I took it, it had a stimulating effect on me like you described from the Trintellix. I am not familiar with the Trintellix, is it in the same family and Brintellix? I know that the Brintellix is fairly new. I think...

I would go with the lower dose and see what happens for now. But keep the doctor up on everything going on that you especially aren't comfortable with.

Welcome to the forum. I am glad you posted.

Hugs, Karen...
Moderator-Depression


fibromyalgia, Chronic fatigue, depression, allergies

Life is Good
New Member


Date Joined Aug 2015
Total Posts : 3
   Posted 8/29/2015 11:17 AM (GMT -7)   
thanks Karen. I have been on wellbutrin for approx 5 yrs. I didn't feel hyper while I was on the cipralex as well. trintellix/brintellix is fairly new and is more stimulating than cipralex. I think I will try the trintellix for now and see if the hyperactivity lessens. will keep u posted.

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 41816
   Posted 8/29/2015 2:55 PM (GMT -7)   
Please do keep us posted. I hope it works for you. A lot of times the side effects subside in a week or so.

Let us know how it goes...

Hugs, Karen...
Moderator-Depression


fibromyalgia, Chronic fatigue, depression, allergies

Life is Good
New Member


Date Joined Aug 2015
Total Posts : 3
   Posted 8/31/2015 10:37 AM (GMT -7)   
I am sticking with the Trintellix; I feel happier and it gives me more energy. I just have to make sure I am relaxing in the evening and not having caffeine. I was having trouble going to sleep but the above helps. I listened to worship music last night and went to sleep fast. Yeah!!

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 41816
   Posted 8/31/2015 12:14 PM (GMT -7)   
Makes me want to try it, especially if you are getting energy from it. But I am doing okay where I am and I don't want to rock that boat. Keep us posted on how it goes.

I am glad you got to sleep last night. I use meditation.

Hugs, Karen...
Moderator-Depression


fibromyalgia, Chronic fatigue, depression, allergies

MrBilly
New Member


Date Joined Feb 2016
Total Posts : 1
   Posted 2/25/2016 11:02 AM (GMT -7)   
Life is Good..
Can you please give me an update on your progress your last post was from August 2015. My daughter is taking the same combination drugs that you are.

Jon Coldwater
New Member


Date Joined May 2017
Total Posts : 1
   Posted 5/5/2017 9:04 AM (GMT -7)   
Hi guys,
Just thought I would add to this thread since I am in the same situation with the meds.
I am on 300 Wellbutrin and just went from 5 to 10 mg of Trintellix. I also take 25 seroquel.
So far it's not working very well - unfortunately I don't even know what feeling well is because I had never had a good med mix. But I am willing to give it a try. One common problem that I feel already is difficulty going to sleep. I'll keep you posted with any developments.
Great to be here ... MDD is a lonely affair...

BnotAfraid
Forum Moderator


Date Joined Apr 2012
Total Posts : 7144
   Posted 5/5/2017 10:34 AM (GMT -7)   
Welcome to the forum.

I found that Effexor worked better for me that wellbrutrin. I also take lamictal.

Ask your doc about about a change in meds. Are you seeing a psychiatrist? if not I suggest you find one, if you don't like the one you are seeing, find another. Yes, it is hard and overwhelming, however no one can do it for you, and if your meds are working you need a change.

Also, what coping skills do you use?

Daily skills make a big difference, again hard to begin and make part of your life. However, after a month or so a nice change begins to happen. Bad times still come, but you begin to handle them better.

Check out our RESOURCE THREAD at the top of the forum. about 6 pages of useful information.

Peace
Trina
Moderator - Depression

"...when the gift of sight is cause enough for jubilation."
Billy Collins from the poem. HIGH

DX: reverse Trigeminal Neuralgia;Cluster headaches; Atypical face pain;Hemicrania Continua; raynauds;complex PTSD; recurring MDD,disassociative disorder;

Lena33
New Member


Date Joined Jun 2017
Total Posts : 3
   Posted 6/21/2017 4:42 PM (GMT -7)   
Hello I know some of these posts are a bit old but I'm trying to find those that have been on wellbutrin and trintellix together. I am new to this forum and these posts were all I could find. Can anyone tell me if they were on this combo, how long, and whether or not it helped. Thanks in advance!!

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 41816
   Posted 6/21/2017 5:09 PM (GMT -7)   
Keep us updated you guys on how you all are doing. I hope that the medications are working out for all of you.

Lena, I hope that the trintellix works for you along with the Wellbutrin.

Hugs all...

Karen...
Moderator-Depression


fibromyalgia, Chronic fatigue, depression, allergies

whatagait
New Member


Date Joined Nov 2017
Total Posts : 1
   Posted 11/8/2017 7:33 AM (GMT -7)   
Hi all! I have been taking Trintellix 10mg for about 6 months and just started on the Wellbutrin XL 150mg (its' been 5 days). I do notice that I have been having muscle twitches in my legs or more like quick flexes if that makes sense..can be so annoying especially when I'm driving and my feet start wanting to do it. Been having some crazy dreams at night and some body jerks to the point of waking myself up. From what I have read, guess my body is getting used to the Wellbutrin.

Has anyone else experienced the "flexing" feeling or twitches? I'm hoping it all goes away. I have also noticed that I'm experiencing slightly more very small anxiety attacks but the feeling disappears fairly quickly but it's annoying since I mainly experience my anxiety attacks while driving.

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 41816
   Posted 11/8/2017 9:40 AM (GMT -7)   
This thread is a couple of years old so I don't know how much response you will get. By the sound of it, both trintellix and Wellbutrin are stimulating. Have you talked to the doc about the side effects you are having? Just to be on the safe side.

I have never taken trintellix but have taken Wellbutrin (not xr). I needed a high dose and that was too stimulating. Though I can go back on it with the pristiq I am taking and I could probably get along with a low dose. I am waiting though, right now things are okay.

I hope you feel better soon and that your body gets use to the addition of medication. Let us know how it goes.

Welcome to the forum.

Hugs, Karen...
Moderator-Depression


fibromyalgia, Chronic fatigue, depression, allergies
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, November 17, 2017 8:04 PM (GMT -7)
There are a total of 2,894,953 posts in 317,753 threads.
View Active Threads


Who's Online
This forum has 157352 registered members. Please welcome our newest member, KateClemens.
403 Guest(s), 9 Registered Member(s) are currently online.  Details
countingstarsx, Auggiemommy, jilenore, The Dude Abides, Girlie, Norwgrets23, gfields, CassandraLee, Lanie G


About Us | Advertise | Donate
Newsletter | Privacy Policy & Disclaimer
Follow HealingWell.com on Facebook Follow HealingWell.com on Twitter Follow HealingWell.com on Pinterest
©1996-2017 HealingWell.com LLC  All Rights Reserved.